Weighted approximation of continuous positive functions

Marcia Sayuri Kashimoto

Abstract


We investigate the density of convex cones of continuous positive functions in weighted spaces and present some applications.

References


R. C. Buck, Bounded continuous functions on a locally compact space. Michigan Math. J. 5 (1958), 95-104.

M. Chao-Lin, Sur l'approximation uniforme des fonctions continues, C. R. Acad. Sci. Paris Ser. 1. Math 301 (1985), 349-350.

D. Feyel and A. De La Pradelle, Sur certaines extensions du Theoreme d'Approximation de Berstein, Pacific J. Math. 115 (1984), 81-89.

L. Nachbin, " Elements of Approximation Theory", Van Nostrand, Princeton, NJ, 1967, reprinted by Krieger, Huntington, NY, 1976.

J. B. Prolla, "Approximation of Vector-Valued Functions", Mathematics Studies 25 North-Holland, Amsterdam, 1977.

J. B. Prolla, A generalized Berstein approximation theorem, Math. Proc. Camb. Phil. Soc. , 104 (1988), 317-330.

J. B. Prolla and M. S. Kashimoto, Simultaneous approximation and interpolation in weighted spaces, Rendi. Circ. Mat. di Palermo, Serie II - Tomo LI (2002), 485-494.

W. Rudin, "Real and Complex Analysis", McGraw-Hill, Singapore,Third Edition, 1987.




DOI: https://doi.org/10.1590/S2179-84512013005000002

Article Metrics

Metrics Loading ...

Metrics powered by PLOS ALM

Refbacks

  • There are currently no refbacks.



Trends in Computational and Applied Mathematics

A publication of the Brazilian Society of Applied and Computational Mathematics (SBMAC)

 

Indexed in:

                       

 

Desenvolvido por:

Logomarca da Lepidus Tecnologia